MATHEMATICA BOHEMICA, Vol. 129, No. 3, pp. 325-332 (2004)

Gauge integrals and series

Charles Swartz

Charles Swartz, New Mexico State University, Department of Mathematical Sciences, P.O. Box 30001, Las Cruces, New Mexico 88003-8001, USA, e-mail:

Abstract: This note contains a simple example which does clearly indicate the differences in the Henstock-Kurzweil, McShane and strong McShane integrals for Banach space valued functions.

Keywords: Henstock-Kurzweil integral, McShane integral

Classification (MSC2000): 28B05, 46G10, 26A39

Full text of the article:

[Previous Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition